# SDR R61A20090040

- Difficulty date: August 19, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000033
- Aircraft time: 13,638 hours, 9,730 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Module
- Part number: 7517964917
- Part serial: 03080466
- Condition: Inoperative
- Location: Cabin
- Part time: 7,153 hours, 5,301 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY BUTTON ON INTERPHONE INOP, MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO TROUBLESHOOT.  MAINTENANCE FOUND THE NETWORK INTERFACE MODULE TO BE AT FAULT, AND REPLACED IT PER EMB AMM.  ALL OPERATIONAL TESTS WERE GOOD, AND A/C WAS RETURNED TO SERVICE.
